# SDR USAA991173

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 47,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING WALKAROUND, FOUND 3 INCH SKIN CRACK AT STATION 727B AT SIDE AT WL 208 FLOORBEAM.  INSTALLED DOUBLER AT STATION 727 A/B AND WL 208 PER SRM 53-30-3 FIG 6.  (M)
